# SDR JJBA20250811027

- Difficulty date: July 25, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 39,606 hours, 28,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RH OMEGA BEAM REPAIR BTW FR 23-24 WAS NOT DONE PROPERLY. REPAIR AT RH OMEGA BEAM BTW FR 23-24 REMOVED. REPAIR AT RH OMEGA BEAM BTW FR 23-24 REPLACED. OMEGA BEAM SURFACE AT RH BTF 23-24 REPROTECTED.
